Interesting Esoterica

Fair Dice

Article by Diaconis, Persi and Keller, Joseph B
  • Published in 1989
  • Added on

Links

Other information

key
Diaconis1989a
type
article
date_added
2015-09-15
date_published
1989-01-22
journal
The American Mathematical Monthly
number
4
pages
337--339
volume
96

BibTeX entry

@article{Diaconis1989a,
	key = {Diaconis1989a},
	type = {article},
	title = {Fair Dice},
	author = {Diaconis, Persi and Keller, Joseph B},
	abstract = {},
	comment = {},
	date_added = {2015-09-15},
	date_published = {1989-01-22},
	urls = {http://links.jstor.org/sici?sici=0002-9890{\%}28198904{\%}2996{\%}3A4{\%}3C337{\%}3AFD{\%}3E2.0.CO{\%}3B2-Z},
	collections = {Games to play with friends,Probability and statistics},
	journal = {The American Mathematical Monthly},
	number = 4,
	pages = {337--339},
	url = {http://links.jstor.org/sici?sici=0002-9890{\%}28198904{\%}2996{\%}3A4{\%}3C337{\%}3AFD{\%}3E2.0.CO{\%}3B2-Z},
	volume = 96,
	year = 1989,
	urldate = {2015-09-15}
}